For children 6-11 years. For effective relief of:
- Stuffy nose
- Runny nose
- Dry cough
- Sore throat pain
- Aches and pains
Medicinal Ingredients: Each 5 mL contains:
- Pain reliever: acetaminophen, 160 mg
- Nasal decongestant: pseudoephedrine hydrochloride, 15 mg
- Cough suppressant: dextromethorphan hydrobromide, 7.5 mg
- Antihistamine: chlorpheniramine maleate, 1 mg
Caution: DO NOT use this product in children under 6 years old. Keep out of reach of children. DO NOT GIVE with other products containing any of these ingredients, salicylates or other cough/cold or pain/fever medications. DO NOT exceed the single and maximum daily dose. Overdose may cause severe or possibly fatal liver damage. May cause drowsiness or excitability. Do not use when child is engaged in activities requiring mental alertness. Do not give this product if your child is taking sedatives or tranquilizers without first talking to a doctor. Do not use to sedate a child. Consult a healthcare practitioner before use if your child:
- has a serious kidney or liver disease
- has heart or thyroid disease, high blood pressure, diabetes, glaucoma, difficulty in urination, asthma, or chronic lung disease
- is on other medication, including natural health products, prescription drugs or nonprescription drugs.
Drug Interaction Precaution: Do not give this product if your child is taking a monoamine oxidase inhibitor (MAOI, certain drugs for depression, psychiatric or emotional conditions), or for 2 weeks after stopping the MAOI. If you are uncertain if your child’s drug contains a MAOI, talk to a doctor before giving this product.
In Case of Overdose: contact a doctor or Poison Control Centre immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite.
WARNING: Do not use if carton is open or if printed bottle neck band or inner foil seal is broken. Store at room temperature, 15 - 30°C(59 - 86°F).